Approximation by positive operators in the space \(C^{(p)}([a,b])\)

Authors

  • Francesco Altomare Universita della Basilicata, Potenza, Italy
  • Ioan Raşa Polytechnic Institute, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Published

1989-02-01

How to Cite

Altomare, F., & Raşa, I. (1989). Approximation by positive operators in the space \(C^{(p)}([a,b])\). Anal. Numér. ThéOr. Approx., 18(1), 1-11. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1989-vol18-no1-art1

Issue

Section

Articles